MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. IMPRESS PERIPHERAL CATHETER

MERIT MEDICAL SYSTEMS INC. IMPRESS PERIPHERAL CATHETER
Model Number 00884450020043
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a superficial femoral artery chronic total occlusion [sfacto] procedure, the catheter tip detached.The physician had acquired arterial access and was attempting to manipulate the catheter to the distal side of a superficial stenotic lesion when the catheter tip detached.The foreign body was successfully retrieved and removed from the patient's periphery with no additional consequences to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Should the catheter be returned at a later time, the investigation will be re-opened.

Brand Name
IMPRESS PERIPHERAL CATHETER
Common Device Name
PERIPHERAL CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
14646 kirby drive
houston, tx
MDR Report Key9993229
Report Number3010665433-2020-00012
Device Sequence Number14371434
Product Code DQO
UDI-Device Identifier00884450020043
UDI-Public00884450020043
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/30/2022
Device Model Number00884450020043
Device Catalogue Number410038BER/JP
Device Lot NumberE1753944
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2020
Supplement Date Received by Manufacturer05/06/2020
Initial Report FDA Received Date04/23/2020
Supplement Report FDA Received Date05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;